Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Jean-Pierre Antoine, Romain Murenzi, Pierre Vandergheynst and Syed Twareque Ali
Title: Two-dimensional wavelets and their relatives
Additional book information Cambridge University Press, Cambridge, UK, 2004, xviii+458 pp., £75.00, ISBN 0-521-62406-1.


References [Enhancements On Off] (What's this?)

  • 1. A. Grossmann and J. Morlet, Decomposition of Hardy functions into square integrable wavelets of constant shape, SIAM J. Math. Anal. 15 (1984), no. 4, 723–736. MR 747432 (85i:81146), http://dx.doi.org/10.1137/0515056
  • 2. Romain Murenzi, Ondelettes multidimensionnelles et applications à l'analyze d'images, Ph.D. thesis, Université Catholique de Louvain, Louvain-la-Neuve, 1990.
  • 3. Peter Schröder and Wim Sweldens, Spherical wavelets: Efficiently representing functions on the sphere, Computer Graphics Proceedings (SIGGRAPH 95) (1995), 161-172.


Review Information

Reviewer: Mladen Victor Wickerhauser
Affiliation: Washington University in Saint Louis
Email: victor@math.wustl.edu
Journal: Bull. Amer. Math. Soc. 43 (2006), 269-272
PII: S 0273-0979(06)01083-4
Published electronically: February 17, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.